Pattaya One News
Home » Viagra users complain of being left deaf
International Life Style Lifestyle National News

Viagra users complain of being left deaf

VIAGRA users say that it has left them hard — of hearing.

Nine Brits say they have been affected in the past five years, along with other side-effects.

The hearing problem was also reported by Playboy boss Hugh Hefner who said he went deaf from using too much Viagra before his death aged 91 in 2017.

It is among a string of side-effects reported by others who have taken the little blue pill to improve their performance in bed.

One man complained he was left with a permanent kink in his member.

Three say it gave them priapism — being left standing to attention for hours and often in pain.

Another claimed he had to have his willy amputated.

In all, 543 side effects were linked to Viagra or the medication’s generic version, sildenafil.

The figures cover the period since 2017 when the law was changed to allow the drug to be bought over the counter in pharmacies.

Other complaints include vomiting, fainting, flatulence, back pain, confusion and memory loss.

And in one case, a user said it affected his eyesight — making everything appear to have a blue sheen.

sunit

error: If you would like to use this content, please contact us [email protected]